# SDR COEA0803816

- Difficulty date: August 5, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- System (JASC): 7160 · Engine Air Intake System
- Part: Flange
- Condition: Corroded
- Location: Lt Intake Duct
- Component: Intake Duct
- Component part number: S2811206500200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION:  LT WING FUEL OVERFLOW/VENT TANK NACA DUCT (AIR INTAKE DUCT) FLANGE HAS AREAS OF SURFACE CORROSION.  CORROSION BLENDOUT TO MATTING SURFACE OF FLANGE WAS BLENDED BEYOND SRM LIMITS.  REMOVED & REPLACED DUCT ASSEMBLY.  (S)
